Feeling dizzy today!! First time ever!! Just increased thyroxine , connection??

I've just upped my dose from 75 to 100. Today tho I got out of bed and went really dizzy! And all day I've felt spaced out and if I lay down or get up I feel it , like waves and pulling feeling in my eyes! It's a bit like when u tip your hair forward to wrap in a towel!! U know ?it my balance as well it's gone skewiff!! ? I'm a bit worried it's something serious! Doc did my blood pressure on Wed last. It was fine. Always has been , any ideas?? Thanks

Last edited by

4 Replies

oldestnewest
  • Hi,

    That happened to me a few months ago couldn't get out of bed all day, was sick a few times it was like I was drunk but hadn't been drinking, they put mine down to not taking my levo for 2 weeks which was silly and something I will never do again.

    It took me a few days to get over it felt really tired and washed out.

    Touch wood not had it since.

    Tina

  • Hi mummyG,

    I had this when I went up from 25mg to 50mg of Levothyroxine as I had been on 25mg Mercury Pharma and then doctor upped my dose but I was given 50mgs of Activis branded Almus and had the same dizziness and had to return to the doctor to ask for prescription to say Mercury Pharma brand only. Lots of pharmacies will have a different brand for each of the different mgs as they will buy the cheapest brand available.

    Some of the fillers are different in each brand and may not agree with you and give you side effects.

    It might be your body will need a few days to adjust to the new dose if you are on the same brand as your 75mgs you were taking.

    Hope this helps.

  • It might help to take 100/75 on alternate days to help your body to get used to it. If that works ok then up another 75 to 100 and make the changeover more gradual.

  • Why don't you half a tablet so you only get a raise of 12 1/2 levo a day

You may also like...